# SDR COEA2016071822917

- Difficulty date: July 18, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: S57010081202
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT OUTBOARD FLAP, INBOARD FLAP SUPPORT BEAM, LOWER INBOARD LUG HAS CORROSION.  REPAIRED IAW SRAS CETS-3311/16.
